# SDR C2XA04BT091

- Difficulty date: August 15, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 10,506 hours, 7,751 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, (STRONG FUEL ODOR IN AIRCRAFT WHILE APU IS RUNNING.)  MAINTENANCE TROUBLESHOT NO DEFECTS FOUND AND PLACED THE AIRCRAFT ON MEL FOR FURTHER FOLLOWUP.  STL MAINTENANCE OPS.  CHECKED THE APU WITH BOTH PACKS NR 1 AND NR 2 RUNNING FOR 30 MINUTES,  NO DEFECTS, NO FUEL ODOR NOTED AT THIS TIME.  OPS CHECKED GOOD, MEL PLACARD ITEM REMOVED AND AIRCRAFT RETURNED TO SERVICE -SDR CLOSED-
